# SDR VNAA202209039994

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: SH67036261961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL STRUCTURE TRIM RETAINER AT FS 797.00 IS CORRODED. REPLACED SIDE SEAT TRACK AND NEW TRIM
RETAINER IAW CRJ700 AMM 53-00-49-400-801-A03
